The BV formalism for L -algebras

Denis Bashkirov, Alexander A. Voronov

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Functorial properties of the correspondence between commutative BV -algebras and L-algebras are investigated. The category of L-algebras with L-morphisms is characterized as a certain category of pureBV -algebras with pureBV -morphisms. The functor assigning to a commutative BV -algebra the L-algebra given by higher derived brackets is also shown to have a left adjoint. Cieliebak-Fukaya-Latschev’s machinery of IBL - and BV -morphisms is further developed with introducing the logarithm of a map.

Original languageEnglish (US)
Pages (from-to)305-327
Number of pages23
JournalJournal of Homotopy and Related Structures
Volume12
Issue number2
DOIs
StatePublished - Jun 1 2017

Keywords

  • BV-algebra
  • Derived brackets
  • Homotopical algebra
  • IBL-algebra
  • L-algebra
  • Master equation

Fingerprint Dive into the research topics of 'The BV formalism for L<sub>∞</sub> -algebras'. Together they form a unique fingerprint.

Cite this